# SDR DL757030561

- Difficulty date: June 18, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N31551
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SIP MODIFICATION, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LT DOUBLER OF THE MID SPAR INSTALLATION.  REPAIRED PER:  ER/A 385115-14AD.
